# SDR SWAA2024121676131

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 56,598 hours, 34,165 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B EXIT ROW WILL NOT STAY UPRIGHT; WILL STAY UPRIGHT NO ONE IN SEAT SEAT 11B EXIT ROW WILL NOT STAY UPRIGHT WILL STAY UPRIGHT NO ONE IN SEAT<[01] TIGHTENED SEAT ACTUATOR HARDWEAR IAW SIP.
